# SDR AALA202307126463

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N882BL
- Make and model: Boeing 787-8
- Aircraft serial: 66002
- Aircraft time: 596 hours, 93 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 3F-1C COULD NOT BE OPENED. ADJUSTED LAVATORY DOOR AT 3F-1C AS REQUIRED.
